UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Plancherel theorem and quaternion Fourier transform for square integrable functions Journal article
Cheng, Dong, Kou, Kit Ian. Plancherel theorem and quaternion Fourier transform for square integrable functions[J]. COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 2019, 64(2), 223-242.
Authors:  Cheng, Dong;  Kou, Kit Ian
Favorite | TC[WOS]:21 TC[Scopus]:23  IF:0.6/0.7 | Submit date:2019/01/17
Quaternion Fourier Transforms  Multiplication Formula  Inversion Theorem  Plancherel Theorem  Linear Canonical Transform